Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had laprascopic debulking surgery. Itching in area of incisions. Surgical glue used. Help?

Had laprascopic debulking surgery on feb 14. Dissolving sutures on the inside and surgical glue was used topically On the incision sites. About a week postoperative I started experiencing itching around incisions. Saw my doc and he stated that I was having reaction to glue and to try to Get glue off. I did get the gle removed but this has not improved the itching and rash . I am now 3weeks postoperative and am still experiencing itching and a rash that has moved to my upper torso as well. I have tried to take Benadryl , cortisone creams as well as compresses of white vinegar. Is this normal or should I be advising my gyn/ oncologist who did the surgery. This is the fourth time that I have hd this surgery for ovarian cancer and adhesions and I have never experienced this before.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for using HCM.
Itching occurring after operation at the site of the incision occurs due to the growth of new nerve cells and release of histamine at the wound site. Itching can be quite a discomfort, however its also a part of the healing process. You can try by keeping the area of that skin well moisturized, keeping the area clean, applying cool compress, taking anti-allergic medication and avoiding any irritation with the clothes. If however the itching has not improved and rashes are present, consult with your doctor for a reevaluation of the operative wound site.
Feel free for further queries.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor